Kodai Mathematical Journal

Convexity and the Dirichlet problem of translating mean curvature flows

Li Ma

Full-text: Access denied (no subscription detected)

We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text


In this work, we propose a new evolving geometric flow (called translating mean curvature flow) for the translating solitons of hypersurfaces in $R^{n+1}$. We study the basic properties, such as positivity preserving property, of the translating mean curvature flow. The Dirichlet problem for the graphical translating mean curvature flow is studied and the global existence of the flow and the convergence property are also considered.

Article information

Kodai Math. J., Volume 41, Number 2 (2018), 348-358.

First available in Project Euclid: 2 July 2018

Permanent link to this document

Digital Object Identifier

Mathematical Reviews number (MathSciNet)

Zentralblatt MATH identifier


Ma, Li. Convexity and the Dirichlet problem of translating mean curvature flows. Kodai Math. J. 41 (2018), no. 2, 348--358. doi:10.2996/kmj/1530496846. https://projecteuclid.org/euclid.kmj/1530496846

Export citation